# SDR TWAA0105406

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR MEMBRANE CRACKED AT STA 332 TO 351, RBL 54 INCHES.  INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 4.  INSTALLED FORMER RING FITTING PER SRM 51-30-1 AND 51-30-5.
